# SDR TC8A98079

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Nr 3 Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LOSS TO STANDPIPE IN FLIGHT.  PERFORMED CHECKLIST, OPERATED IN MANUAL REVERSION.  FOUND HYDRAULIC LEAD NR 3 ENGINE, HYDRAULIC PUMP INLET.  REMOVED AND REPLACED BROKEN O-RING IAW 20-13-0, OPS CHECK GOOD.
